# SDR AALA20101022JFK01

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 55,867 hours, 28,682 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-DFW. CREW REPORTED SMOKE AND ODOR IN THE CABIN.  EMERGENCY DECLARED DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIRY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
